# SDR DALA2023110709147

- Difficulty date: November 5, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 75,937 hours, 9,696 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL THROUGHOUT CABIN WITH APU BLEED ON. CORRECTIVE ACTION: FOUND APU LEAKING OIL FROM ACCESSORY DRAIN ON WALKAROUND. OPENED APU COMPARTMENT AND FOUND FUEL LEAKING FROM DIVIDER ASSY (59KF25). FUEL PUDDLED INSIDE DOOR AND DRIPPING INTO INLET. INSTALLED FLOW DIVIDER. PERFORMED BLACK LIGHT INSPECTION OF APU PNUMATIC DUCT. AFT OF ISOLATION ON OIL RESIDUE. FOUND FUEL DRIPPING FROM DRAIN MAST. COMING FROM F/C. R/R APU FUEL CONTROL UNIT. ISOLATED TO APU CREATING THE SMELL. WILL NEED NEW APU. PERFOMED PACK BURN OUT USING ENG 1 AND ENG 2 BLEED AIR SUPPLY, NO LONGER ANY SMELLS IN CABIN. C/W LEVEL A DECONTAMINATION. APU WILL BE CHANGED. ON 08NOV2023, REPLACED APU.
